Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

A rigidity result for non-local semilinear equations

Abstract : We consider a possibly anisotropic integrodifferential semilinear equation, driven by a non-decreasing nonlinearity. We prove that if the solution grows less than the order of the operator at infinity, then it must be affine (possibly constant).
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621416
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 10:57:05
Dernière modification le : vendredi 5 août 2022 - 11:23:14

Lien texte intégral

Identifiants

Collections

Citation

Alberto Farina, Enrico Valdinoci. A rigidity result for non-local semilinear equations. Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, Royal Society of Edinburgh, 2017, 147 (5), pp.1009-1018. ⟨10.1017/S0308210516000391⟩. ⟨hal-03621416⟩

Partager

Métriques

Consultations de la notice

5